Keywords: matrix functions, integral-differentional operators of matrix order, system of generalized Abel integral equations, Carleman integral equation.
@article{VSGTU_2013_130_1_a12,
author = {R. R. Rayanova},
title = {On a~boundary value problem for a~system of hyperbolic equations with the wave operator and a~singular coefficient of lower derivatives},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {144--149},
year = {2013},
volume = {130},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a12/}
}
TY - JOUR AU - R. R. Rayanova TI - On a boundary value problem for a system of hyperbolic equations with the wave operator and a singular coefficient of lower derivatives JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2013 SP - 144 EP - 149 VL - 130 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a12/ LA - ru ID - VSGTU_2013_130_1_a12 ER -
%0 Journal Article %A R. R. Rayanova %T On a boundary value problem for a system of hyperbolic equations with the wave operator and a singular coefficient of lower derivatives %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2013 %P 144-149 %V 130 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a12/ %G ru %F VSGTU_2013_130_1_a12
R. R. Rayanova. On a boundary value problem for a system of hyperbolic equations with the wave operator and a singular coefficient of lower derivatives. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 130 (2013) no. 1, pp. 144-149. http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a12/
[1] F. R. Gantmakher, Theory of matrices, Nauka, Moscow, 1988, 549 pp. | MR | Zbl
[2] A. A. Andreev, “On the Riemann method for one system hyperbolic equations with multiple characteristics”, Correct Boundary Value Problems for Nonclassical Equations of Mathematical Physics, IM SOAN SSSR, Novosibirsk, 1981, 13–16
[3] A. A. Andreev, “Nonlocal boundary value problems for a model degenerate system of hyperbolic type”, Boundary value problems for equations in mathematical physics, Kuybyshev. Gos. Ped. Inst., Kuybyshev, 1990, 3–6 | MR
[4] A. A. Andreev, “On one generalization of fractional integro-differentiation operators and its applications”, Integral Equations and Boundary Value Problems of Mathematical Physics, Vladivostok, 1990, 91
[5] R. R. Ismagiliva, “The solution of the full matrix analogue of the generalized Abel equation with constant coefficients”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 2011, no. 1(22), 93–98 | DOI
[6] S. G. Samko, A. A. Kilbas, O. I. Marichev, Integrals and derivatives of fractional order and some of their applications, Nauka i Tekhnika, Minsk, 1987, 688 pp. | MR | Zbl